# SDR 2008UALA00580

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 43,478 hours, 5,341 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEAR DOOR 3L LOWER SIDEWALL EMERGENCY LIGHT IS INOP.   REPLACED FEEDER WIRE ASSY.
